# SDR IPXA11564107

- Difficulty date: December 29, 2010
- Submitted: January 14, 2011
- Operation: Air carrier
- Aircraft: N461UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28265
- Aircraft time: 26,595 hours, 12,545 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146N5447
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, AFT CARGO COMPARTMENT FLOOR SUPPORT AT BS 1487, LBL 16 IS CORRODED.  R & R FLOOR SUPPORT BS 1445 TO BS 1503, LBL 16 WL157 IAW SRM 51-40-02-0G.
